American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(55M10) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 34 found      Go to page: 1 2

[1] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[2] Józef Krasinkiewicz and Stanisław Spież. Extension of the Borsuk theorem on non-embeddability of spheres. Proc. Amer. Math. Soc. 140 (2012) 4035-4040.
Abstract, references, and article information   
View Article: PDF

[3] Jan van Mill and Roman Pol. An example concerning the Menger-Urysohn formula. Proc. Amer. Math. Soc. 138 (2010) 3749-3752. MR 2661573.
Abstract, references, and article information   
View Article: PDF

[4] J. Higes. Assouad-Nagata dimension of nilpotent groups with arbitrary left invariant metrics. Proc. Amer. Math. Soc. 138 (2010) 2235-2244. MR 2596064.
Abstract, references, and article information   
View Article: PDF

[5] M. Cencelj, J. Dydak, A. Mitra and A. Vavpetic. Bockstein theorem for nilpotent groups. Proc. Amer. Math. Soc. 138 (2010) 1501-1510. MR 2578545.
Abstract, references, and article information   
View Article: PDF

[6] J. Dydak and J. Higes. Asymptotic cones and Assouad-Nagata dimension. Proc. Amer. Math. Soc. 136 (2008) 2225-2233. MR 2383529.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Alex Karasev and Vesko Valov. Universal absolute extensors in extension theory. Proc. Amer. Math. Soc. 134 (2006) 2473-2478. MR 2213722.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] John Roe. Hyperbolic groups have finite asymptotic dimension. Proc. Amer. Math. Soc. 133 (2005) 2489-2490. MR 2146189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Akira Koyama and Manuel A. Moron. On classes of maps which preserve finitisticness. Proc. Amer. Math. Soc. 130 (2002) 3091-3096. MR 1908934.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Valentin Gutev and Vesko Valov. Continuous selections and $C$-spaces. Proc. Amer. Math. Soc. 130 (2002) 233-242. MR 1855641.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jan M. Aarts and Robbert J. Fokkink. An addition theorem for the color number. Proc. Amer. Math. Soc. 129 (2001) 2803-2807. MR 1838806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Takahisa Miyata. Shape aspherical compacta--applications of a theorem of Kan and Thurston to cohomological dimension and shape theories. Proc. Amer. Math. Soc. 129 (2001) 2783-2788. MR 1838803.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Michael Levin, Leonard R. Rubin and Philip J. Schapiro. The Mardesic factorization theorem for extension theory and c-separation. Proc. Amer. Math. Soc. 128 (2000) 3099-3106. MR 1664406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Alex Chigogidze. Compactifications and universal spaces in extension theory. Proc. Amer. Math. Soc. 128 (2000) 2187-2190. MR 1653445.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Leonard R. Rubin. Cohomological dimension and approximate limits. Proc. Amer. Math. Soc. 125 (1997) 3125-3128. MR 1423333.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. N. Dranishnikov. On Chogoshvili's conjecture. Proc. Amer. Math. Soc. 125 (1997) 2155-2160. MR 1425119.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] A. N. Dranishnikov. On the virtual cohomological dimensions of Coxeter groups. Proc. Amer. Math. Soc. 125 (1997) 1885-1891. MR 1422863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Jerzy Dydak and Katsuya Yokoi. Hereditarily aspherical compacta. Proc. Amer. Math. Soc. 124 (1996) 1933-1940. MR 1307513.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] A. N. Dranishnikov. The power substitution for rings of complex and real functions on compact metric spaces . Proc. Amer. Math. Soc. 123 (1995) 2887-2893. MR 1307512.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Jerzy Dydak and Jerzy Mogilski. Universal cell-like maps . Proc. Amer. Math. Soc. 122 (1994) 943-948. MR 1242080.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Jerzy Dydak. Union theorem for cohomological dimension: a simple counterexample . Proc. Amer. Math. Soc. 121 (1994) 295-297. MR 1205489.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] A. N. Dranišnikov, D. Repovš and E. V. Ščepin. On the failure of the Urysohn-Menger sum formula for cohomological dimension . Proc. Amer. Math. Soc. 120 (1994) 1267-1270. MR 1205488.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tatsuo Goto. A construction of a subspace in Euclidean space with designated values of dimension and metric dimension . Proc. Amer. Math. Soc. 118 (1993) 1319-1321. MR 1189543.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] A. N. Dranishnikov. On intersection of compacta in Euclidean space. II . Proc. Amer. Math. Soc. 113 (1991) 1149-1154. MR 1060721.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Jerzy Dydak and John J. Walsh. Spaces without cohomological dimension preserving compactifications . Proc. Amer. Math. Soc. 113 (1991) 1155-1162. MR 1081695.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] A. N. Dranishnikov. On intersections of compacta in Euclidean space . Proc. Amer. Math. Soc. 112 (1991) 267-275. MR 1042264.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Dennis J. Garity and Dale M. Rohm. Stable maps into the Hilbert cube . Proc. Amer. Math. Soc. 104 (1988) 632-634. MR 962840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Leonard R. Rubin. Determining the cohomological dimension of certain compacta . Proc. Amer. Math. Soc. 101 (1987) 371-376. MR 902558.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Jan van Mill. Local contractibility, cell-like maps, and dimension . Proc. Amer. Math. Soc. 98 (1986) 534-536. MR 857957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] R. J. Daverman. The $3$-dimensionality of certain codimension-$3$ decompositions . Proc. Amer. Math. Soc. 96 (1986) 175-179. MR 813833.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 34 found      Go to page: 1 2